# SDR DALA1101979864

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 218-310 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 218-310 BL 0 FLOOR PANEL SUPPORT HAS CORROSION. REMOVED CORROSION IAW SRM 53-01 FIG 1.  ORIGINAL THICKNESS .060 IAW SRM 53-13-01, OUT OF  LIMITS.  FABRICATED FLOOR SUPPORT IAW SRM 51-10-2.  FABRICATED & INSTALLED CLIPS IAW SRM 53-05, FIG 1 & INSTALLED FLOOR SUPPORT IAW SRM 51-30-5. P-127 REQUIRED INSPECTION COMPLETED..
